Binomial coefficients and Littlewood-Richardson coefficients for Jack polynomials

Research output: Contribution to journalArticlepeer-review

4 Scopus citations


In this paper, we consider translation and multiplication operators acting on the rings of symmetric and nonsymmetric polynomials and study their matrix coefficients with respect to the bases of Jack polynomials and interpolation polynomials. The main new insight is that the symmetric and nonsymmetric cases share a key combinatorial feature, that of a locally finite graded poset with a minimum element. This allows us to treat both cases in a simple and unified manner.

Original languageEnglish (US)
Pages (from-to)1597-1612
Number of pages16
JournalInternational Mathematics Research Notices
Issue number7
StatePublished - 2011

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Binomial coefficients and Littlewood-Richardson coefficients for Jack polynomials'. Together they form a unique fingerprint.

Cite this